# SDR CALA2021101401862

- Difficulty date: October 14, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N67815
- Make and model: Boeing 737-900ER
- Aircraft serial: 43532
- Aircraft time: 25,355 hours, 9,114 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Nose
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE. INSPECTION REQUIRED PER AMM. ACCOMPLISHED BIRD STRIKE INSPECTION IAW AMM TASK 5-51-18-210-801. BIRD STRIKE IS LIMITED TO RADOME AREA. CLEANED AREA AND INSPECTED FOR DAMAGE, NO DAMAGE NOTED AMM TASK REQUIRES RADOME INTERNAL INSPECTION STEP 2. A. (2)B 1. PERFORMED INSPECTION OF RADOME AND FOUND NO DELAMATION AND DEFECT IN REF MM 05-51-18
